# SDR DALA2025042103042

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM ER/A 624309-14 FOR REPLACE CONTINUITY FITTINGS ON WINDSHIELD A REA.  COMPLIED WITH ER/A 624309-14AD REV ORIGINAL MATCHES WITH ALL STEPS OF ER/A 624309-14AD PRI REV 0 IT IS BEEN VALIDATED. PERFORMEDREPAIR INSTRUCTIONS ON CONTINUITY FITTINGS RH AND LH ON WINDSHIELD AREA AS PER ER/A 624309-14AD REV ORIGINAL, APPROVED DATE:14/APR/25, SECTION I HAS BEEN COMPLIED WITH, FOR TIME CONTROLLED ITEMS SEE SECTION DTE AND LOG PAGE # 0912840 REPAIR IS LIMITEDTO 29,500FC (FH NOT RELEVANT) FROM SECTION I (31,131),JOB COMPLETE ASSOCIATED ER/A 00-624309 ADDED FOR AC 3276. (LP: 0920813)
